Research ArticleOpen accessIn the keywordsAn Effective Contributory Re-Keying Approach to Compute Conference KeyD. Thilagavathy, M. RajaramJournal of Computer Science, Vol. 7, Issue 8 · 15 Jul 2011 · 6,643 accessesView PDFCite
110 articles for “Peer-to-Peer”
Set a search alertResearch ArticleOpen accessIn the keywordsIMPACT OF SOCIAL INFLUENCE ON INDIVIDUALS’ ADOPTION OF SOCIAL NETWORKS IN SMESMajharul Talukder, Ali Quazi, Dede DjatikusumoJournal of Computer Science, Vol. 9, Issue 12 · 25 Nov 2013 · 8,280 accessesView PDFCite
Research ArticleOpen accessIn the author namesMESSAGE AUTHENTICATION CODE BASED SECURE GROUP KEY MANAGEMENT PROTOCOL FOR MOBILE AD HOC NETWORKST. Peer Meera Labbai, V. RajamaniJournal of Computer Science, Vol. 9, Issue 10 · 5 Sep 2013 · 6,727 accessesView PDFCite
Research ArticleOpen accessIn the author namesShort-Term Effects of Aroma Therapeutic Herbal Steam on Heart Rate Variability and StressPeerada Damapong, Pongmada DamapongAmerican Journal of Applied Sciences, Vol. 15, Issue 7 · 4 Sep 2018 · 8,671 accessesView PDFCite
Research ArticleOpen accessIn the author namesA Successive Admissible Cell Method for Solving Large Scale Linear Assignment Problem with Dense Cost MatrixWarut Boonphakdee, Peerayuth CharnsethikulJournal of Computer Science, Vol. 12, Issue 8 · 16 Nov 2016 · 6,948 accessesView PDFCite
Research ArticleOpen accessIn the author namesUSING COLUMN GENERATION TECHNIQUE TO ESTIMATE PROBABILITY STATISTICS IN TRANSITION MATRIX OF LARGE SCALE MARKOV CHAIN WITH LEAST ABSOLUTE DEVIATION CRITERIAWanida Lerspipatthananon, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 23 Sep 2014 · 7,116 accessesView PDFCite
Research ArticleOpen accessIn the author namesAN OPTIMIZATION-BASED HEURISTIC FOR A CAPACITATED LOT-SIZING MODEL IN AN AUTOMATED TELLER MACHINES NETWORKSupatchaya Chotayakul, Peerayuth Charnsetthikul, Juta Pichitlamken, John KobzaJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 1 Oct 2013 · 7,049 accessesView PDFCite
Research ArticleOpen accessIn the author namesA JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATEPairote Sattayatham, Paiboon PeeraparpJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 27 Mar 2013 · 6,888 accessesView PDFCite
Research ArticleOpen accessIn the author namesTwo Reformulations for the Dynamic Quadratic Assignment ProblemSirirat Muenvanichakul, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,947 accessesView PDFCite
Research ArticleOpen accessIn the author namesSolving One-Dimensional Cutting Stock Problem with Discrete Demands and Capacitated Planning ObjectiveSirirat Wongprakornkul, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,947 accessesView PDFCite